# SDR SWAA2022051297460

- Difficulty date: April 24, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 45,601 hours, 27,673 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VAPOR BARRIER CRACKED THROUGH / [01] MEASUREMENT;[02] PREFERMENT VISUAL INSPECTION AND TAP TEST FOUND CRACK SIZE 15'' AND CONTAMINATION AT L\H VAPOR BARRIER PER B737NTM PART 1 51-05-01;[03] APPLIED DRY OUT AT VAPOR BARRIER ON DAMAGED AREA PER B737 SRM 51-70-04-2R-0 PARAGRAPH (4.D) AND PREPARED DAMAGED AREA TO APPLY REPAIR PER B737SRM 51-70-04-2R-0 PARAGRAPH (4.E);[04] VERIFIED 1 & 2;[05] VERIFIED 3. OK TO INSTALL REPAIR;[06] REPAIRED CRACK DAMAGE ON L/H VAPOR BARRIER WITH A PERMANENT REPAIR AS PER B737 SRM 51-70-04-2R-10; MATERIALS USED PO#1690463 AND PO#1760049;[07] PERFORMED TAP TEST ON REPAIRED AREAS OF L/H VAPOR BARRIER ON BOTH SIDES FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION (5);[08] VERIFIED STEPS 6 AND 7.;[09] APPLIED PRIMER AND FINISH AS PER B737-700 AMM 51-21-81-370-802 AND 51-21-72-370-802;[10] VERIFIED 9
